# SDR SWAA2022012507655

- Difficulty date: June 10, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 222 BF CORRODED INSERT AND PEELED COMPOSITE UPPER. MARKED. / EVALUATED; PREPPED AND CLEANED AND BONDED REPAIR TO FLOOR PANEL 222BF IAW SRM 53-00-50-2R-1 REV 61
